# SDR C1HA200596008

- Difficulty date: April 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BULGE IN SKIN FWD EDGE OF NOSE JACK PAD FOUND CORROSION ON THE INTERNAL DOUBLER.  REMOVED AND REPLACED INTERNAL DOUBLER AT THE NOSE JACK PAD SRM 53-30-3 FIG 3.
